Thread: Gyno Question?
07-23-2003, 09:11 AM #1
Hey bros, i have a question. I just got done taking my test enan only cycle and my last shot was last thursday. Clomid starts in a week, but I have a problem. For the whole cycle, absolutely nothing from my nipples. I've heard that you know when they are puffy and they hurt with a shirt on, or a bump. They don't hurt with a shirt on, but when i press on them, the kinda hurt. i have some fat on my chest due to my bulking cycle, so i don't know if there is puffiness. i have nolva, but my question is should i start taking at 40mgs/day and continue with post cycle, take during post cycle, and quit with post, or am i just too paranoid. Thanks in advance bros.
07-23-2003, 09:24 AM #2
I would run the nolva to start at 40mg and if symptoms don't go away up it to 60mg. I would run the nolva through PCT. If your symptoms are gone use 20mg ED durring PCT.
Hopefully the gyno is just mental but I wouldn't take any chances. I would run 20mg of nolva ED on your next cycle.
07-23-2003, 09:25 AM #3
07-23-2003, 09:26 AM #4Associate Member
- Join Date
- Jun 2003
start nolva at 40mg/ed for a week
then nolva at 30mg/ed for a week
then nolva at 20mg/ed for a week or two if needed
Its ok to take along with ur clomid. Just take clomid as normal.
07-23-2003, 09:49 AM #5
thanks bros. that clears up my mind a little
07-23-2003, 10:16 AM #6
hey this might be a stupid question, but do i take the nolva all at one time? and if i'm not mistaken, clomid should be taken throughout the day right?
07-23-2003, 10:18 AM #7
No clomid has a long half-life so you can take that once a day. With Nolva I split it up 10mg in the AM and another 10mg in the PM but you don't have too. I just like doing it that way.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)